# SDR SIMA20160306003

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,058 hours, 35,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND FRAME 68 SHEAR CLIP CORRODED AT LOWER END, BETWEEN STRINGERS 15L & 16L.  ACFT WAS REMOVED FROM SERVICE & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED IAW SRM 53-31-04 SECTION 4 F.  REPAIR MATERIALS, SHEAR CLIP 145-25369-603.
